# SDR JBXA9900121

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N582ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 860D10018ABC
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL MESSAGE IN FLIGHT AT INDICATION OF ZERO DEGREES.  REMOVED AND REPLACED FECU, RIGGED AND OPERATIONAL CHECK IAW CL-65 MM 27-51-05.  ALL CHECK GOOD AT THIS TIME.
